# SDR QXEA2016082200556

- Difficulty date: August 22, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 18,076 hours, 19,528 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAULT AFTER TAKEOFF.  CYCLED SELECTOR PER THE EMERGENCY CHECKLIST AND FAULT LIGHT WENT OUT AND SYSTEM OPERATED NORMALLY.  ACCOMPLISHED THE FSM CPCS FAULT RESET PROCEDURE. FAULT DID NOT RETURN. RETURNED TO SERVICE.
